Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-13962
Cattaneo, A S; Torossian, C (2008). Quantification pour les paires symétriques et diagrammes de Kontsevich. Annales Scientifiques de l'Ecole Normale Superieure, 41(4):787-852.
In this article we use the expansion for biquantization described in  for the case of symmetric spaces. We introduce a function of two variables pE (X,Y ) for any symmetric pairs. This function has an expansion in terms of Kontsevich’s diagrams. We recover most of the known results though in a more systematic way by using some elementary properties of this pE function. We prove that Cattaneo and Felder’s star product coincides with Rouvière’s for any symmetric pairs. We generalize some of Lichnerowicz’s results for the commutativity of the algebra of invariant differential operators and solve a long standing problem posed by M. Duflo for the expression of invariant differential operators on any symmetric spaces in exponential coordinates. We describe the Harish-Chandra homomorphism in the case of symmetric spaces by using all these constructions. We develop a new method to construct characters for algebras of invariant differential operators. We apply these methods in the case of pσ -stable polarizations.
210 downloads since deposited on 25 Feb 2009
39 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||25 Feb 2009 16:09|
|Last Modified:||05 Apr 2016 13:01|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page